An overdose occurs when you consume more than the recommended amount of anything, usually a drug. Drugs can cause fatal symptoms or other severe, negative consequences. It is referred to as an intentional drug if you are taking an excessive amount of something purposely. Intentional overdose also turns out to be an addiction.
It is good to get rid of overdose as early as possible, because overdose, whether drug or alcohol, can lead to major side effects like brain damage or shutting down of the body. Detox to Rehab hence wishes to assist any person who has had an overdose. If you stay in Pennsylvania and are looking for a drug rehab Pennsylvania, you can check with the Detox to Rehab community. They aim to help everyone who is in need, by finding them a suitable rehab or facility in the country.
Symptoms of Overdose
- Severe stomach pain and abdominal cramps
- Choking or gurgling sounds
- Limp body
- Difficulty or short breathing.
- Pale or clammy face
- Chest pain
- Loss of co-ordination
- Loss of consciousness
- Visual disturbances
- Drowsiness and confusion
- Nausea and vomiting
- Blue fingernails or lips
- Being unresponsive, but awake
- Loss of balance
- Slow or erratic pulse
Reasons for Overdosing
When someone ingests the wrong drug or drug combination in the wrong amount or at the wrong time without realizing that it could harm them. This could include people who take a drug to get the exact result they want but are unaware of the drug’s potency or contents.
A person who intentionally harms themselves will take a dose which can also be a suicide attempt.
Exercise the necessary caution when handling a drug overdose. Reactions are unpredictable and vary widely from person to person. It is always important to seek the help of a medical practitioner if you see any overdose symptoms. Accidental will be given emergency care while intentional will be suggested therapy.